# SDR 99ZZZX1276

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117TX
- Make and model: Bolkms BK117B1
- Aircraft serial: 7177
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 1053170023
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECTIVE FROM STOCK.  BEARING NOT CENTERED IN HOUSING.  RMA NR R016886.  REMOVED AND REPLACED.
